# SDR CA110923005

- Difficulty date: September 18, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 31,599 hours
- Engine: Garrtt TPE3313U303G
- Propeller: Hartzl HCB3TN5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8978017
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FCU WAS FOUND LEAKING FROM THE BACK CASE DRAIN DURING INSPECTION.  LEAKAGE EXCEEDED ALLOWABLE LIMITS.  REMOVED AND FOUND REAR CASE TO BE FULL OF FUEL.  THIS IS THE SECOND LOW TIME 897801-1 IN ONE MONTH THAT HAS HAD THIS PROBLEM.
